# SDR DALA2016021501074

- Difficulty date: February 14, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON CHANNEL OF FLOOR PANEL.  FLOOR PANEL REPAIRED. DOUBLERS WERE INSTALLED IAW SRM 53-05, FIG 131B, SHEET 3, SHEET 1, 2, 3 FIG 131C.
